Continuous and discontinuous solutions of boundary value problems
Doklady Akademii Nauk, Tome 323 (1992) no. 1, pp. 30-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_1_a4,
author = {A. I. Subbotin},
title = {Continuous and discontinuous solutions of boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {30--34},
year = {1992},
volume = {323},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_1_a4/}
}
A. I. Subbotin. Continuous and discontinuous solutions of boundary value problems. Doklady Akademii Nauk, Tome 323 (1992) no. 1, pp. 30-34. http://geodesic.mathdoc.fr/item/DAN_1992_323_1_a4/